# SDR FDEA202303130406

- Difficulty date: March 13, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292220
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE AT STATION XOS 814 FOUND FORMER CRACKED. RIGHT HAND WING LEADING EDGE AT STATION XOS 814 CRACKED FORMER REMOVED AND   FABRICATED FORMER PER DOUGLAS DRAWING ARB2922 REVISION B. INSTALLED FABRICATED   FORMER AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
